MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. HOOK CEV2295A 3PK N5 FOR HOOK HANDLE; PFM16

INTEGRA MICROFRANCE S.A.S. HOOK CEV2295A 3PK N5 FOR HOOK HANDLE; PFM16
Catalog Number CEV2295A
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the hook cev2295a 3pk n5 for hook handle (cev2295a) melted at its ends.It is unknown whether there was patient involvement, injury, death, or surgical delay.
 
Additional Manufacturer Narrative
The hook cev2295a 3pk n5 for hook handle (cev2295a) was returned for evaluation: failure analysis: the customer returned six hooks; one of them was not coated at integra microfrance (imf), the lightest blue.The blue coating had melted on the ends of the hooks.Some coatings were blistered; another had a black deposit.Another has been rubbed with an abrasive material, presumably during cleaning.Root cause analysis: the blistering is probably due to the use of too high a voltage or a prolonged activation of the device.The hook whose coating was blackened was most likely in contact with another instrument.The coating was scratched by the use of an overly abrasive material during the cleaning.A corrective and preventive action (capa) has been raised to investigate this issue and is pending corrective action.

Brand Name
HOOK CEV2295A 3PK N5 FOR HOOK HANDLE
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23631387
Report Number3003249645-2025-00054
Device Sequence Number10291923
Product Code GEI
UDI-Device Identifier10381780092551
UDI-Public10381780092551
Combination Product (Y/N)N
PMA/510(K) Number
K210942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV2295A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown